Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567591
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: S. Bosch, U. Güntzer and R. Remmert
Title: Non-archimedean analysis
Additional book information: Grundlehren der mathematischen Wissenschaften, Vol. 261, Springer-Verlag, Berlin, Heidelberg, New York, Tokyo, 1984, xii + 436 pp., $59.00. ISBN 3-540-12546-9.

Authors: Jean Fresnel and Marius van der Put
Title: Géométrie analytique rigide et applications
Additional book information: Progress in Mathematics, Vol. 18, Birkhäuser, Boston, Basel, Stuttgart, 1981, xii + 215 pp., $17.50. ISBN 3-7643-3069-4.

References [Enhancements On Off] (What's this?)

  • Francesco Baldassarri, Comparaison entre la cohomologie algébrique et la cohomologie $p$-adique rigide à coefficients dans un module différentiel, Study group on ultrametric analysis, 12th year, 1984/85, No. 2, Secrétariat Math., Paris, 1985, pp. Exp. No. 19, 8 (French). MR 848998
  • Siegfried Bosch and Werner Lütkebohmert, Stable reduction and uniformization of abelian varieties. I, Math. Ann. 270 (1985), no. 3, 349–379. MR 774362, DOI 10.1007/BF01473432
  • Robert F. Coleman, Torsion points on curves and $p$-adic abelian integrals, Ann. of Math. (2) 121 (1985), no. 1, 111–168. MR 782557, DOI 10.2307/1971194
  • Ching-Li Chai, Compactification of Siegel moduli schemes, London Mathematical Society Lecture Note Series, vol. 107, Cambridge University Press, Cambridge, 1985. MR 853543, DOI 10.1017/CBO9780511721298
  • V. G. Drinfel′d, Elliptic modules, Mat. Sb. (N.S.) 94(136) (1974), 594–627, 656 (Russian). MR 0384707
  • G. Faltings, Arithmetische Kompaktifizierung des Modulraums der abelschen Varietäten, Workshop Bonn 1984 (Bonn, 1984) Lecture Notes in Math., vol. 1111, Springer, Berlin, 1985, pp. 321–383 (German). MR 797429, DOI 10.1007/BFb0084598
  • L. Gerritzen, Die Jacobi-Abbildung über dem Raum der Mumfordkurven, Math. Ann. 261 (1982), no. 1, 81–100 (German). MR 675209, DOI 10.1007/BF01456412
  • Lothar Gerritzen and Marius van der Put, Schottky groups and Mumford curves, Lecture Notes in Mathematics, vol. 817, Springer, Berlin, 1980. MR 590243
  • David Goss, The algebraist’s upper half-plane, Bull. Amer. Math. Soc. (N.S.) 2 (1980), no. 3, 391–415. MR 561525, DOI 10.1090/S0273-0979-1980-14751-5
  • [H] F. Herrlich, Nichtarchimedische Teichmüllertheorie, Habilitationsschrift Bochum, 1985.

    [Ma] Yu. Manin, p-adic automorphic forms, J. Soviet Math. 5 (1976), 279-333.

  • David Mumford, An analytic construction of degenerating curves over complete local rings, Compositio Math. 24 (1972), 129–174. MR 352105
  • David Mumford, An analytic construction of degenerating abelian varieties over complete rings, Compositio Math. 24 (1972), 239–272. MR 352106
  • D. Mumford, An algebraic surface with $K$ ample, $(K^{2})=9$, $p_{g}=q=0$, Amer. J. Math. 101 (1979), no. 1, 233–244. MR 527834, DOI 10.2307/2373947
  • Yu. Manin and V. Drinfeld, Periods of $p$-adic Schottky groups, J. Reine Angew. Math. 262(263) (1973), 239–247. MR 396582, DOI 10.1142/9789812830517_{0}012
  • Marius van der Put, Stable reductions of algebraic curves, Nederl. Akad. Wetensch. Indag. Math. 46 (1984), no. 4, 461–478. MR 770734
  • P. Schneider, Rigid-analytic $L$-transforms, Number theory, Noordwijkerhout 1983 (Noordwijkerhout, 1983) Lecture Notes in Math., vol. 1068, Springer, Berlin, 1984, pp. 216–230. MR 756097, DOI 10.1007/BFb0099455
  • Ulrich Stuhler, $p$-adic homogeneous spaces and moduli problems, Math. Z. 192 (1986), no. 4, 491–540. MR 847001, DOI 10.1007/BF01162699
  • John Tate, Rigid analytic spaces, Invent. Math. 12 (1971), 257–289. MR 306196, DOI 10.1007/BF01403307
  • Michel Raynaud, Géométrie analytique rigide d’après Tate, Kiehl,$\cdots$, Table Ronde d’Analyse non archimédienne (Paris, 1972) Bull. Soc. Math. France, Mém. No. 39–40, Soc. Math. France, Paris, 1974, pp. 319–327 (French). MR 0470254, DOI 10.24033/msmf.170

  • Review Information:

    Reviewer: Lothar Gerritzen
    Journal: Bull. Amer. Math. Soc. 15 (1986), 239-243